uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Real interpolation of Banach algebras and factorization of weakly compact homomorphisms
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2004 (English)In: Journal of functional analysis, ISSN 1096-0783, Vol. 217, no 1, 126-141 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 217, no 1, 126-141 p.
Identifiers
URN: urn:nbn:se:uu:diva-71113DOI: 10.1016/j.jfa.2004.03.011OAI: oai:DiVA.org:uu-71113DiVA: diva2:99024
Available from: 2005-04-29 Created: 2005-04-29 Last updated: 2009-10-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Kaijser, Sten

Search in DiVA

By author/editor
Kaijser, Sten
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 346 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf